# SDR RRXA97264

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CRACK ON LONGERON 34 RIGHT AT, STA 1270.  *S/D*  REMOVED LONGERON 34R, FABRICATED AND INSTALLED REPAIR SPLICE IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH D02-R09.
